Article (Scientific journals)
On quantizable odd Lie bialgebras
Khoroshkin, Anton; MERKULOV, Sergei; Thomas, Willwacher
2016In Letters in Mathematical Physics, 106 (9), p. 1199-1215
Peer Reviewed verified by ORBi
 

Files


Full Text
2015 Odd Liebi.pdf
Publisher postprint (201.62 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
algebra; quantization; homotopy theory
Abstract :
[en] The notion of a quantizable odd Lie bialgebra is introduced. A minimal resolution of the properad governing such Lie bialgebras is constructed.
Disciplines :
Mathematics
Author, co-author :
Khoroshkin, Anton;  The Faculty of Mathematics > Th High School of Economics in Moscow
MERKULOV, Sergei ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Thomas, Willwacher;  Department of Mathematics > University of Zurich
External co-authors :
yes
Language :
English
Title :
On quantizable odd Lie bialgebras
Publication date :
2016
Journal title :
Letters in Mathematical Physics
ISSN :
1573-0530
Publisher :
Springer Science & Business Media B.V., Dordrecht, Netherlands
Volume :
106
Issue :
9
Pages :
1199-1215
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 16 December 2015

Statistics


Number of views
133 (5 by Unilu)
Number of downloads
182 (1 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
0
OpenCitations
 
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu